# SDR COMA0880016

- Difficulty date: September 4, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENROUTE, CREW REPORTS FAN VIBRATION ON RT ENGINE.  AC DIVERTED AND LANDED SAFELY.  INSPECTED RT ENGINE FAN BLADES NO DEFECTS NOTED.  PERFORMED ENGINE RUNS WITH NO DEFECTS NOTED.  (K)
